Nevada, 2012

Damaging Winds in Nevada, August 31, 2012

August 31, 2012 · NWS LKN · 4 events in 1 county or zone

Thunderstorms across eastern Elko county produced wind gusts up to 64 mph.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LKN wrote it up.

Thunderstorms across eastern Elko county produced wind gusts up to 64 mph.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before the first event at Aug 31, 12:00 PM PST, 4 hours 50 minutes earlier.

Area forecast discussion, Aug 31, 12:00 PM PST, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
100 PM PDT FRI AUG 31 2012

.SYNOPSIS...MONSOON MOISTURE WILL BRING SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS TO CENTRAL AND EASTERN NEVADA TODAY AND SATURDAY.
DRIER AIR WILL BEGIN TO MOVE INTO THE AREA ON SUNDAY AND LABOR DAY
FOR DECREASING SHOWERS AND THUNDERSTORMS WITH DRY WEATHER RETURNING
TO THE ENTIRE FORECAST AREA BY TUESDAY.

&&

.SHORT TERM...TONIGHT THROUGH SUNDAY. SHORTWAVE APPROACHING NEVADA
FROM THE WEST WILL INTERACT WITH MONSOON MOISTURE AND INSTABILITY
TO CREATE AN ACTIVE AFTERNOON AND EVENING. SEVERAL STRONG THUNDERSTORMS
ALREADY DEVELOPING ACROSS NYE AND LANDER COUNTIES EARLY THIS
AFTERNOON. EXPECT STORMS TO QUICKLY EXPAND NE ACROSS MUCH OF
NEVADA THROUGH THIS AFTERNOON AND EVENING. STRONG STORMS ARE
LIKELY...WITH A FEW STORMS REACHING SEVERE CRITERIA. STRONGEST
STORMS WILL PRODUCE HAIL AND GUSTY WINDS...AND WILL KEEP THAT
ENHANCED WORDING IN THE PRODUCTS THROUGH THIS EVENING. ATMOSPHERE
IS PLENTY MOIST ACROSS ALL BUT FAR NW NEVADA...WITH PW NEAR/ABOVE
1 INCH ACROSS EASTERN ZONES...AND K-INDEX NEAR 40 OR ABOVE.
THEREFORE...STRONGEST STORMS WILL PRODUCE VERY HEAVY RAINFALL AND
LOCALIZED FLOODING. 700 MB WINDS OF 10-20 KTS SHOULD KEEP STORMS
MOVING ALONG AND MINIMIZE THE FLASH FLOOD THREAT...BUT WILL
MONITOR FOR TRAINING OF CELLS.

TONIGHT...SHOWERS AND THUNDERSTORMS CONTINUE...KEPT SHOWERS AND
ISOLATED THUNDER MENTIONED INTO SATURDAY MORNING. MORNING LOWS
SATURDAY MORNING MILD ONCE AGAIN BENEATH THE CLOUDS.

SATURDAY...DRIER AIR BEGINS INVADING FROM THE WEST...BUT GFS
SOLUTIONS SEEM TOO AGGRESSIVE IN THIS REGARD. KEPT SCATTERED
THUNDERSTORMS ACROSS EASTERN NEVADA SATURDAY AFTERNOON...SIMILAR
TO NAM/ECMWF AND INHERITED FORECAST. COVERAGE WILL BE MUCH LESS
THAN SEEN TODAY.

SUNDAY...DRY AIR MAKES MORE HEADWAY...BUT AGAIN PROBABLY NOT AS
MUCH AS GFS SUGGESTS. KEPT ISOLATED THUNDERSTORMS MENTIONED ACROSS
EASTERN NEVADA SUNDAY AFTERNOON SIMILAR TO WHAT 12Z NAM SUGGESTS.
COVERAGE WILL BE LIMITED AND ANY STORMS THAT FORM WILL LIKELY BE
DRY AND PRODUCE MAINLY VIRGA. A RATHER TRICKY CALL REGARDING
THUNDERSTORM COVERAGE SUNDAY...WITH GFS LIKELY TOO DRY AND NAM TOO
WET.  TURNER

.LONG TERM...SUNDAY NIGHT THROUGH NEXT THURSDAY. RIDGING  EXPECTED
TO REMAIN IN ARIZONA SUNDAY NIGHT AND MONDAY...WITH GENERAL
TROUGHING OVER CANADA. MAINLY WEAK FLOW EXISTS OVER THE FORECAST
AREA BEGINNING MONDAY WITH FORECAST PRECIPITABLE WATER VALUES OF
0.30 TO 0.40 INCHES. SHOULD BE A DECENT DAY WITH SUN AND DRY
CONDITIONS ON MONDAY. SLIGHT INCREASES IN MOISTURE POSSIBLE
TUESDAY...BUT AT THIS TIME DOES NOT APPEAR TO BE A SIGNIFICANT PUSH.
AGAIN...KEPT CONVECTIVE ACTIVITY OUT OF THE GRIDS FOR NOW. FLOW
ALOFT ACROSS THE GREAT BASIN WEDNESDAY IS LOOKING WEAK...WITH
MORE STABILITY AND LESS MOISTURE THAN RECENT DAYS. AS
SUCH...EXPECTING VERY LITTLE IN THE WAY OF THUNDERSTORM ACTIVITY.
INSTABILITY AND MOISTURE INCREASE THURSDAY OVER EAST-CENTRAL NEVADA.
FOR NOW KEPT THUNDERSTORMS OUT OF THE FORECAST FOR
THURSDAY...HOWEVER IF THE TREND OF INCREASING MOISTURE AND
INSTABILITY CONTINUES...EXPECT TO SEE THUNDERSTORMS REINTRODUCED
OVER EAST-CENTRAL NEVADA THURSDAY AND POSSIBLY EXPANDING WEST AND
NORTH NEXT FRIDAY.   CK

&&

.AVIATION...THUNDERSTORM ACTIVITY TO CONTINUE THROUGH THE EARLY
EVENING HOURS. CONVECTIVE WINDS VRB20G40KT STILL POSSIBLE WITH
EVENING AND OVERNIGHT CONVECTION...ALONG WITH TEMPORARY MVFR
CIGS/VSBYS. OTHERWISE...VFR CONDITIONS TO PREVAIL THROUGH THE NIGHT.
FOR TOMORROW...SHOWERS AND THUNDERSTORMS WILL AGAIN DEVELOP ACROSS
THE CENTRAL AND EAST...WITH THE BEST CHANCES ACROSS KELY.   CK

&&

.FIRE WEATHER...SCATTERED TO NUMEROUS THUNDERSTORMS THROUGH THIS
EVENING WITH ENHANCED LAL OF 4-5. MAJORITY OF CONVECTION WILL
PRODUCE WETTING RAINS...WITH ISOLATED DRY LIGHTNING STRIKES MOST
LIKELY IN FWZ 467/468 /HUMBOLDT COUNTY/. INITIAL ATTACK MAY BE
NEEDED FOR NEW LIGHTNING IGNITIONS THIS AFTERNOON AND EVENING.

SCATTERED THUNDERSTORMS CONTINUE ACROSS THE EASTERN FWZ SATURDAY...
WITH ISOLATED DRY LIGHTNING STRIKES ACROSS THE CENTRAL FWZ.

SUNDAY...DRY AIR PREDOMINATES...WITH ONLY ISOLATED CONVECTION
ACROSS EASTERN NEVADA. SOME DRY LIGHTNING STRIKES STILL POSSIBLE
SUNDAY IF CONVECTION DEVELOPS.   TURNER

.LKN WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/86/86/99
Hazardous weather outlook, Aug 31, 6:36 AM PST, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
736 AM PDT FRI AUG 31 2012

NVZ030-031-033>041-011445-
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
736 AM PDT FRI AUG 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST
NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...TODAY AND TONIGHT.

COPIOUS AMOUNTS OF SUBTROPICAL MOISTURE HAS MOVED INTO NORTHERN
NEVADA. THIS WILL PROVIDE ONE OF THE NECESSARY INGREDIENTS FOR
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP
THROUGHOUT THE DAY TODAY. MANY OF THESE STORMS WILL BE WET GIVEN
THE DEEP MOISTURE FOUND IN THE ATMOSPHERE. THE EXCEPTION WILL BE
HUMBOLDT COUNTY WHERE SLIGHTLY DRIER AIR RESIDES. STORMS THERE
WILL PROBABLY START OUT DRY...AND THEN BECOME MORE HYBRID WET/DRY
IN NATURE LATER IN THE DAY.

SOME OF THE THUNDERSTORMS TODAY MAY END UP BEING STRONG IN
NATURE. THE MAIN THREATS FROM ALL STORMS TODAY ARE STRONG OUTFLOW
WINDS TO 55 MPH OR GREATER...SMALL HAIL...AND CLOUD TO GROUND
LIGHTNING STRIKES. ALTHOUGH MODERATE TO HEAVY RAIN IS POSSIBLE
WITH THESE STORMS...ANY FLOODING POSSIBILITIES WILL BE LOCALIZED
AND NOT WIDESPREAD.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MOISTURE WILL CONTINUE TO RESIDE IN THE EASTERN PORTION OF NEVADA
ON SATURDAY FOR ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. DRIER
AIR WILL TRY TO MOVE IN FOR SUNDAY AND MONDAY...THUS LIMITING
THUNDERSTORM POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

In the hours before

Special weather statement, Aug 31, 2:49 PM PST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
349 PM PDT FRI AUG 31 2012

NVZ034-036-038-312345-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHWEST AND
SOUTH CENTRAL ELKO COUNTY NV-SOUTHWEST ELKO COUNTY NV-
349 PM PDT FRI AUG 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EUREKA AND SOUTHERN ELKO
COUNTIES UNTIL 445 PM PDT...

AT 345 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERAL STRONG THUNDERSTORMS ENTERING SOUTHWEST ELKO COUNTY...MOVING
NORTHEAST AT 25 MPH. THESE STORMS WILL AFFECT ELKO...SPRING CREEK...AND
SOUTH FORK RESERVOIR THROUGH 5 PM.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   EMIGRANT MINE...
   SOUTH FORK...
   SPRING CREEK AND ELKO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 4093 11571 4056 11543 4021 11625 4058 11647
TIME...MOT...LOC 2248Z 227DEG 21KT 4053 11598

TURNER
Special weather statement, Aug 31, 2:59 PM PST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
359 PM PDT FRI AUG 31 2012

NVZ036-312345-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-
359 PM PDT FRI AUG 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LANDER AND CENTRAL
EUREKA COUNTIES UNTIL 445 PM PDT...

AT 356 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
ARGENTA TO 6 MILES NORTHWEST OF BEOWAWE TO BEOWAWE...AND MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN. THIS LINE OF STORMS WILL ALSO CROSS I-80 AND COULD HAVE
BLOWING DUSTS ASSOCIATED WITH IT...DROPPING VISIBILITIES TO 3 MILES.

* LOCATIONS IMPACTED INCLUDE...
   ARGENTA...
   DUNPHY...

&&

LAT...LON 4081 11667 4084 11641 4072 11625 4043 11645
      4056 11662 4052 11689
TIME...MOT...LOC 2259Z 210DEG 28KT 4061 11672 4064 11656
          4058 11648

86
Special weather statement, Aug 31, 3:33 PM PST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
433 PM PDT FRI AUG 31 2012

NVZ031-034>039-010030-
NORTHERN ELKO COUNTY NV-NORTHERN LANDER COUNTY AND NORTHERN EUREKA
COUNTY NV-SOUTH CENTRAL ELKO COUNTY NV-SOUTHERN LANDER COUNTY AND
SOUTHERN EUREKA COUNTY NV-SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY
NV-SOUTHWEST ELKO COUNTY NV-WHITE PINE COUNTY NV-
433 PM PDT FRI AUG 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EUREKA...
NORTHWESTERN WHITE PINE AND SOUTHERN ELKO COUNTIES UNTIL 530 PM
PDT...

AT 430 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERAL STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES
NORTHWEST OF CARLIN TO 19 MILES WEST OF RUBY LAKE...AND MOVING
NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING. LOCAL FLOODING OF LOW-LYING AREAS IS POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
   BIG BALD MOUNTAIN AND EMIGRANT MINE...
   JIGGS AND RUBY LAKE...
   SOUTH FORK...
   ELKO...
   LEE...
   SPRING CREEK...
   RYNDON...
   LAMOILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 4118 11564 3999 11521 3975 11616 4092 11649
TIME...MOT...LOC 2331Z 240DEG 28KT 4090 11623 4018 11584

TURNER
Special weather statement, Aug 31, 3:36 PM PST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
436 PM PDT FRI AUG 31 2012

NVZ030-010015-
HUMBOLDT COUNTY NV-
436 PM PDT FRI AUG 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HUMBOLDT COUNTY UNTIL
515 PM PDT...

AT 433 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 26 MILES WEST OF
WINNEMUCCA TO IMLAY...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...WINNEMUCCA.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 4118 11785 4078 11755 4074 11765 4085 11766
      4084 11824 4085 11824 4098 11827
TIME...MOT...LOC 2335Z 270DEG 23KT 4111 11817 4061 11817

LW
Special weather statement, Aug 31, 4:17 PM PST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
517 PM PDT FRI AUG 31 2012

NVZ034-038-039-010100-
SOUTH CENTRAL ELKO COUNTY NV-SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY
NV-SOUTHWEST ELKO COUNTY NV-
517 PM PDT FRI AUG 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 600 PM
PDT...

AT 515 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF LAMOILLE...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. SMALL HAIL IS POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
  SPRING CREEK...
  LAMOILLE...
  LEE..
  STATE HIGHWAY 227...
  RURAL CENTRAL ELKO COUNTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4087 11526 4057 11507 4045 11551 4074 11568
TIME...MOT...LOC 0016Z 248DEG 35KT 4064 11543

TURNER
Special weather statement, Aug 31, 4:30 PM PST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
530 PM PDT FRI AUG 31 2012

NVZ031-010115-
NORTHERN ELKO COUNTY NV-
530 PM PDT FRI AUG 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 615 PM
PDT...

AT 527 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF TUSCARORA...MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MOUNTAIN CITY
HIGHWAY BETWEEN THE TUSCARORA TURNOFF AND THE CHARLESTON TURNOFF.

&&

LAT...LON 4169 11583 4140 11546 4116 11591 4129 11616
TIME...MOT...LOC 0028Z 204DEG 22KT 4126 11606

LW

The radar

The Elko radar (KLRX), 131 km away, was scanning. The volume nearest the first event began at 00:50 UTC.

Open the radar archive at this moment

Event by event

4 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Elko

When
August 31, 4:50 PM PST to 5:10 PM PST
Where
Elko County, 6.86 mi WSW of Arthur to 4.2 mi WSW of Tobar
Measured
53 kt (61 mph) measured gust
Reported by
RAWS
Coordinates
40.730, -115.250

Thunderstorm Wind, Elko

When
August 31, 4:52 PM PST to 4:55 PM PST
Where
Elko County, 2.07 mi S of Melandco to 3.61 mi NNE of Melandco
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
41.270, -114.830

Thunderstorm Wind, Elko

When
August 31, 5:28 PM PST to 5:30 PM PST
Where
Elko County, 0.25 mi ENE of Pilot to 2.9 mi NNE of Pilot
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
40.831, -114.216

Thunderstorm Wind, Elko

When
August 31, 5:30 PM PST to 5:32 PM PST
Where
Elko County, 1.04 mi SW of Shanty Town to 3.74 mi ENE of Shanty Town
Measured
56 kt (64 mph) measured gust
Reported by
RAWS
Coordinates
40.158, -115.512

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nevada in 2012Every state in 2012This day in weather historyWarnings in Nevada, August 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 409072, 409086, 409090, 409088.